Title of article :
Inductive limits of subhomogeneous C∗-algebras with Hausdorff spectrum
Author/Authors :
Huaxin Lin، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
24
From page :
1909
To page :
1932
Abstract :
We consider unital simple inductive limits of generalized dimension drop C∗-algebras. They are so-called ASH-algebras and include all unital simple AH-algebras and all dimension drop C∗-algebras. Suppose that A is one of these C∗-algebras. We show that A ⊗ Q has tracial rank no more than one, where Q is the rational UHF-algebra. As a consequence, we obtain the following classification result: Let A and B be two unital simple inductive limits of generalized dimension drop algebras with no dimension growth. Then A∼= B if and only if they have the same Elliott invariant. © 2009 Published by Elsevier Inc
Keywords :
classification , Simple C?-algebras
Journal title :
Journal of Functional Analysis
Serial Year :
2010
Journal title :
Journal of Functional Analysis
Record number :
840130
Link To Document :
بازگشت